MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SLING,SOLID,FULL BODY,LARGE

Medline Industries, LP MEDLINE; SLING,SOLID,FULL BODY,LARGE
Catalog Number MDSMR113
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the concern is the tags are completely coming off.".
 
Additional Manufacturer Narrative
The customer reported that the tags came off the slings, and that the tag just rips right off or was off after they washed it and they followed manufacturer¿s laundry instructions; no injury reported.A physical sample was not provided, and a photo depicting the defect was provided and only a visual review of the defect could be conducted.The investigation results were confirmed; the manufacturing tag on the sling appears to be ripping apart, another tag appears to be completely ripped off, and it does not appear that any other parts of the nylon, stitching, or seam of the sling appears to be ripped.Given the evidence provided in the photo the root cause of this issue is unknown, the tag appears to be the only defect reported in this complaint, and the division will monitor through trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SLING,SOLID,FULL BODY,LARGE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50927906
Report Number1417592-2026-52814
Device Sequence Number18516125
Product Code FSA
UDI-Device Identifier10884389128756
UDI-Public10884389128756
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSMR113
Device Lot Number525220600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown